Ask Question
29 November, 08:05

Lower doses blank causes confusion and memory loss and hallucination

+1
Answers (1)
  1. 29 November, 09:30
    0
    D. None of the above

    Explanation:

    None of the above cause confusion, memory loss and hallucination. Those symptoms are caused by higher doses of dramamine, heroin or cocaine.

    In addition, dramamine, at overdoses, can cause hallucination, seizures, irritability, dilated pupils and extreme drowsiness.

    Heroin, at overdoses, cause confusion, small pupils, lack of response and respiratory deficiency. At last, cocaine, at overdoses, cause elevated heart rate, rise in body temperature, nausea and vomiting, pain in the chest and tremors.

    All those symptoms are cause by a higher dose, therefore, none of the above is the answer.

    via jajumonac
Know the Answer?
Not Sure About the Answer?
Find an answer to your question ✅ “Lower doses blank causes confusion and memory loss and hallucination ...” in 📘 Computers and Technology if you're in doubt about the correctness of the answers or there's no answer, then try to use the smart search and find answers to the similar questions.
Search for Other Answers